Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes dizziness in the morning when on Quinapril for rumatoid arthritis?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
HI I am taking 1quinapril a day for a long time I have rumatoid arthritis but never taken drugs for that and do not have a lot of actual pain However I have very stiff legs and was having bad cramp in the morning Magnesium tablet seems to have delt with that . I feel weary all the time no energy and just recently have a dizzie head when I put my head down when getting out of bed . I also take coemzyme q10 vitamin E red krill oil tablet when I read of the symptons from taking the Quinaprill I wonder what could replace it My Dr is happy with my BP each time it is checked every 3 mths but I always wonder about the side effects and this lethargy regards XXXX
Posted Fri, 17 Jan 2014 in Lupus
Answered by Dr. Alokkalyani 2 hours later
Brief Answer: no need to worry about this side effect Detailed Answer: Hello, Being a physician I understand your concern about the side effect of medication. But weakness and lack of energy are the rare side effect of this medication. As you are talking about dizziness in the morning, you should talk to your doctor to check your BP both in lying and standing position. Also probably he wants to rule out any neurological disorder, if problem persists For stiff legs and cramps, you need to do some exercises of leg after discuss with any physiotherapist. Hot water fomentation, keep yourself hydrated are the other options which can help you Hope this will help to ease your anxiety and concern about medication But if you need any further assistance, please donot hesitate...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor